# SDR MASA2013070352513

- Difficulty date: July 1, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 25,440 hours, 20,109 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Disconnected
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN FLASHLIGHT INOPERATIVE, FOUND BATTERY CONNECTOR LOOSE.  CONNECTED BATTERY TO CAPTAIN'S FLASHLIGHT, OPS GOOD.
